Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Prophylactic Regimen with Combivir +Sideffects
Oct 25, 2002

I have been taking Combivir for a month and have finished a propylactic regimen for a needlestick. Obviuosly I am very concerned. I am aware of HIV acute symptoms. I have yet to have any of the common symptoms;swollen lymphs, fever,diarreha, however I am feeling coldness and tingling to the bottom of my feet and other places(similar to neuropathy symptoms), like i put Ben-Gay there. Side effects do indicate that neuropathy is a side effect of Lamividine but not common. I will be getting tested again in 2 months but I am concerned. Could this feeling be coming from the medication or is neuropathy a symptom of Acute HIV (I have not been able to find information that neuropathy is an acute sypmtom. Also some doctors have reassured me. The needledtick I got was more like a scrape on my palm of my hand with an HIV patient. No blood was involved however the instrument I was using was in contact with saliva and tooth decay. Can you share some inforamtion of what you know and also if there is anything I can do about the tingling. thanks

Response from Dr. Henry

From the information you provided it would be incredibly unlikely for your symptoms to be due to HIV infection. KH



Previous
High Triglycerides
Next
re:can this even be answered

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement